Comment on “Restoration of Cenozoic deformation in Asia and the size of Greater India” by D. J. J. van Hinsbergen et al.

Ali, Jason R. and Aitchison, Jonathan C. (2012) Comment on “Restoration of Cenozoic deformation in Asia and the size of Greater India” by D. J. J. van Hinsbergen et al.. Tectonics, 31 4: . doi:10.1029/2011TC003091


Author Ali, Jason R.
Aitchison, Jonathan C.
Title Comment on “Restoration of Cenozoic deformation in Asia and the size of Greater India” by D. J. J. van Hinsbergen et al.
Journal name Tectonics   Check publisher's open access policy
ISSN 0278-7407
1944-9194
Publication date 2012
Year available 2012
Sub-type Article (original research)
DOI 10.1029/2011TC003091
Open Access Status
Volume 31
Issue 4
Total pages 3
Place of publication Hoboken, NJ United States
Publisher Wiley-Blackwell Publishing
Collection year 2012
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Geography, Planning and Environmental Management Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Thu, 05 Mar 2015, 11:05:39 EST by Helen Smith on behalf of School of Geography, Planning & Env Management